MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735669
Medical Device Problem Codes Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735736, version#: 2.1.0, ubd: , udi#: ; product id: 9735736, version #: 2.1.0, ubd: , udi#:, product id: 9736411r, lot #: unknown.H3) a manufacturer representative (rep) went to the site to test the navigation system.The solid state drive (ssd) was replaced.Codes: b01, c07, and d02 h3) the software investigation found that the reported event was related to a software issue.This issue was documented in a medtronic navigation software anomaly tracking database.The logs were reviewed and it was observed there was an issue with connecting to database and due to this issue system could not login.There are no other errors or issues were observed in the logs which have caused this issue.Codes: b01, c1011, d18 h3) the software investigation found that the reported event was related to a software issue.This issue was documented in a medtronic navigation software anomaly tracking database.The logs were reviewed which indicated six sessions recorded on the incident date.During the second session, the system graphics process unit (gpu) (nvidia geforce gtx 970, pci:0000:01:00) fell off the pcie bus during login, as evidenced by xid 79 errors.Notably, the syslog contained 7 occurrences of identical xid 79 gpu failures, showed an increasing frequency over time.These failures consistently occurred within minutes after system boot and were not correlated with application workload.No thermal warnings or preceding system errors were observed prior to these events.The observed behavior was consistent with a hardware-level pcie communication failure affecting gpu stability.These symptoms align with a known issue.Codes: b01, c10, d18 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that whenever the manufacturer representative (rep) attempted to log in to the clinical application, the system would pause for a few moments before kicking they back to the login screen.While the rep was using the clinical application, the screen went unresponsive.The rep performed a hard reboot of the system and the issue was resolved upon boot.It was noted that the probable cause of the issue was the solid state drive (ssd).There was no patient involvement.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25281042
Report Number1723170-2026-00796
Device Sequence Number18561240
Product Code HAW
UDI-Device Identifier00643169838918
UDI-Public(01)00643169838918(11)181022
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735669
Device Catalogue Number9735669
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown